# SDR FDEA201506221956

- Difficulty date: June 22, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 272 hours, 14,722 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: A5777101000600
- Part serial: TS1008
- Condition: Damaged
- Location: Nr 5 Spoiler
- Part time: 11,819 hours, 6,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND,  FOUND RT WING OTBD SPOILER PROTRUDING UP FROM THE SURFACE OF THE WING.   R & R THE NR 5 SPOILER PANEL IAW MM 27-61-53-04.
